# SDR CALA0200564

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- Aircraft time: 45,648 hours, 23,260 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE DROP TEST FAILED AT EACH OF THREE LOCATIONS. MAINTENANCE FOUND THE LEFT UPPER TAILCONE JETTISON CABLE FRAYED IN TWO PLACES. THE CABLE WAS REMOVED AND REPLACED. PERFORMED ADJUSTMENT OF TAILCONE RELEASE SYSTEM IAW MM 53-53-00.
